MathSciNet Relay Station
MathSciNet bibliographic data
MR705040 34D05 (47B99 58F11 82A05)
Craig, W.; Simon, B. Subharmonicity of the Lyaponov index. Duke Math. J. 50 (1983), no. 2, 551–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement